# SDR ASOA201000687

- Difficulty date: May 4, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 12,875 hours, 11,147 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CLIPS AND STRUCTURE IS CRACKED AT FS 280.0 LBL 9.0.   REPARIED CABIN FLOOR SUPPORT CLIPS AND STRUCTURE IAW REO 601R-53-11-138. APPLIED CORROSION PREVENTATIVE ON AREA IAW AMM 51-25-56-390-802.
